# SDR SWIA202161117

- Difficulty date: August 5, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 30,932 hours, 19,139 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR HINGE, FUSELAGE SIDE HAS LUGS GOUGED AT # 18 & # 24 (MARKED)     (C-CHECK RO 9/21/2021)    BLENDED OUT GOUGE ON PAX DOOR HINGE (FUSELAGE SIDE) AT LUGS # 18 AND # 24, REF. CRJ-700 SRM 53-21-23-201-010-A01, PARAGRAPH A. (1). ORIGINAL THICKNESS AT #18 AND # 24 IS .180" REF. BOMBARDIER DWG#SH670-31876 REV G, LOWEST REMAINING THICKNESS IN AREA AT LUG #18 AND #24 IS .163" MEASURED USING CALIPER TUC9235 CAL. DUE DATE 31-AUG-21, MATERIAL LOSS IN AREA IS .017". LUG #18 AND #24 IS WITHIN LIMITS REF. CRJ-700 SRM 53-21-23-201-010-A01, PARAGRAPH A.(2). (SEE CONTINUATION SHEET FOR FURTHER DETAILS). COMPLIED WITH TASK CARD 51-900-1002-SKY.
